# SDR SWAA2017062614606

- Difficulty date: June 20, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,831 hours, 23,961 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT NOTICED SMOKE EMERGING FROM FORWARD COFFEEMAKER.  CONTINUED TO PRODUCE SMOKE UNTIL PRIOR TO LANDING.   EMERGENCY DECLARED AND DIVERTED.  R & R BALLAST IAW WDM & CMM.
